# SDR DALA2017022001377

- Difficulty date: February 19, 2017
- Submitted: February 21, 2017
- Operation: Air carrier
- Aircraft: N993AT
- Make and model: Boeing 717-200
- Aircraft serial: 55137
- Aircraft time: 42,752 hours, 28,889 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FLOOR PANEL 221S.  THE  FLOOR PANEL WAS REPAIRED IAW SRM 53-20-50, FIG 202, SHEET 1.  STOP DRILLED AND NO CRACKS WERE FOUND IAW SRM 53-20-50, FIG. 202.
